# SDR SWIA200921502

- Difficulty date: April 18, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 37,772 hours, 31,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4619 - MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBED DOOR MECHANISM.
